# SDR 20050209

- Difficulty date: February 9, 2005
- Submitted: February 10, 2005
- Operation: General aviation
- Filed by: Jaars Inc, repair station EVGR735D
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Engine time: 6,992 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Shaft
- Part number: 70384
- Condition: Broken
- Location: Idler Gear
- Part time: 1,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AT ENGINE DISASSEMBLY FOR OVERHAUL AFTER RUNNING FULL LIFE (1985.4 HRS) GOVERNOR IDLER GEAR SHAFT WAS FOUND BROKEN INSIDE THE GEAR.  ENGINE RAN NORMALLY, NO OTHER DAMAGE NOTED.
